Divergences in the quark number susceptibility: The origin and a cure

Gavai RV, Sharma S (2015)
Physics Letters B 749: 8-13.

Download
OA 717.01 KB
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Quark number susceptibility on the lattice, obtained by merely adding a $\muN$ term with $\mu$ as the chemical potential and $N$ as the conserved quarknumber, has a quadratic divergence in the cut-off $a$. We show that it issimply a faithful representation of the corresponding continuum result. Whileone can eliminate it in the free theory by suitably modifying the action, as ispopularly done, it can simply be subtracted off as well. Computations of higherorder susceptibilities, needed for estimating the location of the QCD criticalpoint, then need a lot fewer number of quark propagators at any order. We showthat in the interacting theory this method of divergence removal works.
Erscheinungsjahr
Zeitschriftentitel
Physics Letters B
Band
749
Seite
8-13
ISSN
eISSN
Finanzierungs-Informationen
Open Access publishing charge funded by SCOAP$^3$ – Sponsoring Consortium for Open Access Publishing in Particle Physics and Bielefeld University.
PUB-ID

Zitieren

Gavai RV, Sharma S. Divergences in the quark number susceptibility: The origin and a cure. Physics Letters B. 2015;749:8-13.
Gavai, R. V., & Sharma, S. (2015). Divergences in the quark number susceptibility: The origin and a cure. Physics Letters B, 749, 8-13. doi:10.1016/j.physletb.2015.07.036
Gavai, R. V., and Sharma, S. (2015). Divergences in the quark number susceptibility: The origin and a cure. Physics Letters B 749, 8-13.
Gavai, R.V., & Sharma, S., 2015. Divergences in the quark number susceptibility: The origin and a cure. Physics Letters B, 749, p 8-13.
R.V. Gavai and S. Sharma, “Divergences in the quark number susceptibility: The origin and a cure”, Physics Letters B, vol. 749, 2015, pp. 8-13.
Gavai, R.V., Sharma, S.: Divergences in the quark number susceptibility: The origin and a cure. Physics Letters B. 749, 8-13 (2015).
Gavai, Rajiv V., and Sharma, Sayantan. “Divergences in the quark number susceptibility: The origin and a cure”. Physics Letters B 749 (2015): 8-13.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Name
Access Level
OA Open Access
Zuletzt Hochgeladen
2016-03-02T08:32:37Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1406.0474

Inspire: 1298815

SCOAP3: 11145

Suchen in

Google Scholar